欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Mathematical Models and Numerical Simulation for Dynamic Evolutions of Cancer and Immune Cells

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 561-585
       
 
Fuzzy Framework of Health Risk Assessment of Nitrates in Groundwater

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 586-601
       
 
Statistics of Projected Motion in One Dimension of a D-Dimensional Random Walker

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 602-617
       
 
Forced Vibration Numerical Analysis of Rectangular Elastic Orthotropic Damped Inclined Mindlin Plate Using Finite Difference Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 618-632
       
 
Optimizing Movement of Students from Hostels to Lecture Rooms in a Potential World Class University Using Transportation Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 633-646
       
 
A Mathematical Model for Nutrient Metabolic Chemistry

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 647-671
       
 
Asymptotics and Well-Posedness of the Derived Distribution Density in a Study of Biovariability

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 672-690
       
 
Numerical Experiments Using MATLAB: Superconvergence of Conforming Finite, Element Approximation for Second Order, Elliptic Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 691-701
       
 
Fibonacci Harmonics: A New Mathematical Model of Synchronicity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 702-718
       
 
Anomaly Detection of Store Cash Register Data Based on Improved LOF Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 6 Page: 719-729